标题:Event Based Pulse-Modulated Control of Linear Stochastic Systems
作者:Wang, B.;Meng, X.;Chen, T.
作者机构:[Wang, B] Department of Electrical and Computer Engineering, University of Alberta, Edmonton, AB T6G 2V4, Canada, School of Control Science and Engine 更多
通讯作者地址:[Wang, BC]Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.
来源:IEEE Transactions on Automatic Control
出版年:2014
卷:59
期:8
页码:2144-2150
DOI:10.1109/TAC.2014.2301564
关键词:Educational institutions;Equations;Mathematical model;Noise;Pulse modulation;Pulse width modulation;Stochastic systems;Event based control;optimal control;pulse modulation;stochastic systems
摘要:In this technical note, event-based pulse-modulated control is studied for linear stochastic systems with an average quadratic performance over an infinite horizon. From the probabilistic representation of solutions to differential equations, an analytic expression of the quadratic performance is provided. For stable and critically stable first-order systems, the schemes for seeking optimal parameters are given. In the unstable case, the stabilization problem is discussed. Unstable systems (first-order or higher-order) with white noises cannot be stabilized with probability 1, except that the noises are known to be bounded.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:13
Scopus被引频次:18
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84905169306&doi=10.1109%2fTAC.2014.2301564&partnerID=40&md5=ba67656292a20adab166fe6bfe940351
TOP